Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
International Journal of Fluid Mechanics Research
ESCI SJR: 0.22 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimir: 2152-5102
ISSN En Línea: 2152-5110

Volumes:
Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v43.i2.10
pages 95-104

Some Solutions of Simplified Open Channel Flow Equations

Sujit K. Bose
S.N. Bose National Center for Basic Sciences, Salt Lake City, Kolkata 700098, India

SINOPSIS

Open channel flows of shallow depth in hydraulics are characteristically turbulent due to disturbances generated by bed friction and other causes. The governing equations of such flows based on Reynolds Averaged Navier − Stokes (RANS) equations have been developed in recent years in collaborative papers by Bose and Dey, and have found useful applications. In as much as the equations are of nonlinear evolution type, several types of solutions can exist. The present paper develops five types of solutions, based on the similarity method, localized solution method, and the method of separation of variables. The last two methods deliver two solutions in each case. The self-similar solution and the two localized solutions, reduce to solution of ODE's that are numerically presented. The two separation of variables solutions are obtained in explicit form.


Articles with similar content:

Magnetic and Permeability Effects on a Weakly Nonlinear Magneto-Convective Flow in an Active Mushy Layer
International Journal of Fluid Mechanics Research, Vol.39, 2012, issue 6
Dambaru Bhatta, Daniel N. Riahi, S. Mallikarjunaiah Muddamallappa
COMBINED EXPLICIT AND IMPLICIT METHODS FOR TIME INTEGRATION IN PARTIAL DIFFERENTIAL EQUATIONS
3rd Thermal and Fluids Engineering Conference (TFEC), Vol.3, 2018, issue
Saulo R. Freitas, Antonio M. Zarzur, Stephan Stephany, Haroldo F. de Campos Velho
A MULTI-FIDELITY STOCHASTIC COLLOCATION METHOD FOR PARABOLIC PARTIAL DIFFERENTIAL EQUATIONS WITH RANDOM INPUT DATA
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 3
Maziar Raissi, Padmanabhan Seshaiyer
A HYBRID GENERALIZED POLYNOMIAL CHAOS METHOD FOR STOCHASTIC DYNAMICAL SYSTEMS
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 1
Michael Schick, Vincent Heuveline
Algorithm for the Numerical Parameterization of Versal Models while Solving the Problem of Decomposition of a Linear Operator
Journal of Automation and Information Sciences, Vol.40, 2008, issue 11
Vladimir E. Nabivach